Advanced search
Start date
Betweenand

Topological methods in the study of periodic solutions of non-smooth differential equations

Grant number: 18/22689-4
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): April 01, 2019
Effective date (End): March 31, 2024
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Douglas Duarte Novaes
Grantee:Francisco Bruno Gomes da Silva
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated scholarship(s):22/04184-8 - Averaging theory for finding periodic solutions of Carathéodory differential equations via topological degree theory, BE.EP.DR

Abstract

The main objective of this project consists in the study of limit cycles of continuous differential equations by means of topological tools such as the Brouwer degree and the coincidence degree. The theme of this project is strongly based on recent publications which generalize, for non-smooth differential equations, some classical techniques (Averaging Theory and Melnikov's Method) used in the study of the persistence of periodic solutions for, until latelly, sufficiently smooth differential equations. Such publications represent a considerable advance in the theory of bifurcation of limit cycles. In this project we will study these works as well as the topological methods used thereof and also generalize the results aforementioned for non-Lipschitzian systems. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NOVAES, DOUGLAS D.; SILVA, FRANCISCO B.. HIGHER ORDER ANALYSIS ON THE EXISTENCE OF PERIODIC SOLUTIONS IN CONTINUOUS DIFFERENTIAL EQUATIONS VIA DEGREE THEORY. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v. 53, n. 2, p. 15-pg., . (19/10269-3, 18/22689-4, 18/16430-8, 18/13481-0)

Please report errors in scientific publications list using this form.